HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 4 no. 1 : [3]

Collection home page

Showing results 1 to 3 of 3
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Hombu, HitoshiKONFORME INVARIANTEN IM FINSLERSCHEN RAUME Ⅱ-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1936
bulletin (article)Kunugui, KinjiroLA THÉORIE DES ENSEMBLES ANALYTIQUES ET LES ESPACES ABSTRAITS(l).-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1936
bulletin (article)Hokari, ShisanjiÜBER DIE ÜBERTRAGUNGEN DIE DER ERWEITERTEN TRANSFORMATIONSGRUPPE ANGEHÖREN II-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1936
Showing results 1 to 3 of 3

 

Feedback - Hokkaido University